# SDR AALA20131025003

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 79,402 hours, 42,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: AA77
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT MID CABIN POSITION FAILED TEST.  REPLACED EMERGENCY LIGHT BATTERY PACK AT MID CABIN POSITION.  OPERATIONS CHECKED NORMAL.
